# SDR GAIA01019

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY.  CORROSION AROUND FASTENERS IN SEAT TRACK AT LBL 25, STATION 760 TO 870.  REMOVED SEAT TRACK FROM 760 TO 870.  FABRICATED NEW SEAT TRACKS IAW B727 SRM 53-10-2.  TREATED AND PRIMED IAW B727 SRM 51-10-2 AND B727 MM 51-20-151.  INSTALLED TRACKS IAW B727 SRM 51-30-2.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
